Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What birth control.....

will help me get my periods back to normal after the depo shot?

Answer Question
 
Anonymous

Asked by Anonymous at 2:10 PM on Mar. 27, 2011 in Health

Answers (8)
  • Any of the pill forms, I should think. Did you not like the shot? Are you transitioning to something else in order to stop using BC entirely? Because coming off ANY birth control can cause your cycles to be a bit odd...the pill forms just give you more definitively regular periods while you are taking them.
    Don't take yasmin/yaz/whatever the generic is. I started taking it when I was 15 and 10 months later had to have my gallbladder removed - now linked to the yasmin usage. It has also been linked to heart problems, clotting problems, etc.
    FluffyMamaBunny

    Answer by FluffyMamaBunny at 2:24 PM on Mar. 27, 2011

  • well i want to get my body back to normal i have not had a period in over 9 months and i want to become pregnant in the next 6 months
    Anonymous

    Comment by Anonymous (original poster) at 2:25 PM on Mar. 27, 2011

  • The pill works pretty well at that.. I had to get back on my pills because i stopped having them.
    proudmommy690

    Answer by proudmommy690 at 2:37 PM on Mar. 27, 2011

  • what pill? there are so many?
    Anonymous

    Comment by Anonymous (original poster) at 3:01 PM on Mar. 27, 2011

  • I'm confused.. If you want to be pregnant in the next 6 mths, why are you looking to go back on birth control? I would think once off Depo it may take a mth or 2 but periods should be normal. I am on depo now and have not had a period, but was on it before and still had them regularly , so that was crazy confusing. Talk to your OB/GYN
    JenzAmomOf2

    Answer by JenzAmomOf2 at 4:07 PM on Mar. 27, 2011

  • because i need to get my period back to normal my doctor told me the pill would help but i dont know whats a good pill i have never been on the pill
    Anonymous

    Comment by Anonymous (original poster) at 5:08 PM on Mar. 27, 2011

  • everytime i have went off the shot my periods are crazy they start when im least expecting and are irregular
    Anonymous

    Comment by Anonymous (original poster) at 5:09 PM on Mar. 27, 2011

  • Talk to your doctor about which pill. Most of the time, they help you figure out the right one anyway. Talk to your doc about your goals, and they'll help you figure out the right one. I wouldn't go on Seasonale or Seasonique, but I imagine almost any other pill will be fine with your doctor's okay.
    musicpisces

    Answer by musicpisces at 9:18 PM on Mar. 27, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Broken?

Next question overall (Relationships)
Does marriage counseling really work?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN